# SDR USAA2013050800003

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 13,402 hours, 11,040 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

APU PNEUMATICS CAUSING ODOR IN COCKPIT AND CABIN.  MAINTENANCE  FOUND APU OVERSERVICED.  DRAINED OIL TO PROPER LEVEL.  RAN PACKS HOT AND COLD 30 MINS.  NO ODOR DETECTED,
